# SDR DALA2025011000236

- Difficulty date: January 9, 2025
- Submitted: January 10, 2025
- Operation: Air carrier
- Aircraft: N318DX
- Make and model: Airbus A321-211
- Aircraft serial: 7441
- Aircraft time: 24,001 hours, 10,793 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3018, SEAT 30 CBA EMERGENCY PATH LIGHT ASSY MISSING, AND SEAT 34 CBA EMERGENCY PATH LIGHT INOP. CORRECTIVE ACTION: REPLACED EMERGENCY PATH LIGHT ASSEMBLY AT SEAT 30 CBA AND REPLACED HARNESS AT SEAT 34 CBA.
